# SDR A6WA202002147180

- Difficulty date: February 13, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 35,401 hours, 37,207 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Condition: Damaged
- Location: Nlg Wow
- Part time: 35,401 hours, 37,207 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RECEIVED GEAR DISAGREE WARNING, NLG BOX WAS RED & NOSE  DOOR WARNING MESSAGE. OCCURED IN ICING. MESSAGE CLEARED ON ITS OWN.    THEN DURING APPROACH, RECEIVED GEAR DISAGREE AGAIN WITH RED NLG BOX &  NOSE DOOR WARNING. CYCLED GEAR AND PUT HYD 2B & 3B PUMPS ON, MESSAGE   THEN CLEARED. ALL HYD INDICATIONS WERE NORMAL. NO OTHER MESSAGES.  AIRCRAFT REMOVED FROM SERVICE   INSTALLED GEAR PINS IAW AWAC SUPP 11-054A. REF 312214/4 FOR MEL         CHRISTOPHER PYLE A&P 3019835                  R/R'D WOFF W2 SENSOR HARNESS (PS46A) REF AMM 32-61-05 UP TO 4.A. BOTH   PROX SENSORS REQ'D ADJUSTMENT AND OPS CK REF 32-61-00-710-801 REF NEW   WORK CARD FOR ADJUSTMENT AND CLOSEOUT
